Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 97, NWS Green Bay, WI

June 16, 2017Brown County, Door County, Kewaunee County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 16, 2017, 10:52 PM CDT for Brown County, Door County, Kewaunee County, Wisconsin. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2017, 10:52 PM CDT (03:52 UTC)
Expired
Jun 16, 2017, 11:45 PM CDT
In force
53 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, WI, Door County, WI, Kewaunee County, WI

The radar

The Green Bay radar (KGRB), 69 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 11:00 PM CDTTSTM WND DMGN Dyckesville, WILARGE TREE SNAPPED NEAR COUNTY DK AND DEBAKER LN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

698 
WUUS53 KGRB 170352
SVRGRB
WIC009-029-061-170445-
/O.NEW.KGRB.SV.W.0097.170617T0352Z-170617T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1052 PM CDT FRI JUN 16 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northeast Brown County in northeastern Wisconsin... 
  Kewaunee County in northeastern Wisconsin...
  Door County in northeastern Wisconsin...

* Until 1145 PM CDT.

* At 1051 PM CDT, severe thunderstorms were located along a line
  extending from near Marinette to Bay Shore Park to near Bellevue
  Town, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Egg Harbor around 1110 PM CDT. 
  Sturgeon Bay around 1135 PM CDT. 
  Jacksonport around 1145 PM CDT. 

Other locations impacted by these severe thunderstorms include Valmy,
Slovan, Gregorville, Rankin, Euren, Humboldt, Whitefish Bay,
Carlsville, Vignes and Maplewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4449 8743 4447 8792 4502 8755 4494 8759
      4493 8745 4498 8742 4502 8754 4500 8745
      4503 8754 4499 8741 4504 8753 4501 8740
      4505 8753 4503 8745 4502 8740 4508 8736
      4505 8704
TIME...MOT...LOC 0351Z 228DEG 32KT 4504 8754 4462 8778 4451 8791 

HAIL...<.75IN
WIND...60MPH
 
$$

Eckberg
4 follow-up statements
953 
WWUS53 KGRB 170405
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1105 PM CDT FRI JUN 16 2017

WIC009-170415-
/O.CAN.KGRB.SV.W.0097.000000T0000Z-170617T0445Z/
Brown WI-
1105 PM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

LAT...LON 4501 8710 4494 8711 4484 8719 4475 8727
      4449 8743 4448 8776 4469 8777 4487 8765
      4491 8753 4494 8760 4501 8756 4492 8749
      4493 8745 4508 8736 4505 8704
TIME...MOT...LOC 0405Z 264DEG 30KT 4506 8740 4464 8764 4453 8777 

$$

WIC029-061-170445-
/O.CON.KGRB.SV.W.0097.000000T0000Z-170617T0445Z/
Kewaunee WI-Door WI-
1105 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR KEWAUNEE AND DOOR COUNTIES...

At 1105 PM CDT, severe thunderstorms were located along a line
extending from near Egg Harbor to 8 miles east of Bay Shore Park to
near Luxemburg, moving east at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Egg Harbor around 1115 PM CDT. 
  Algoma around 1120 PM CDT. 
  Jacksonport around 1125 PM CDT. 

Other locations impacted by these severe thunderstorms include Valmy,
Slovan, Gregorville, Rankin, Euren, Whitefish Bay, Carlsville,
Vignes, Maplewood and Institute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4501 8710 4494 8711 4484 8719 4475 8727
      4449 8743 4448 8776 4469 8777 4487 8765
      4491 8753 4494 8760 4501 8756 4492 8749
      4493 8745 4508 8736 4505 8704
TIME...MOT...LOC 0405Z 264DEG 30KT 4506 8740 4464 8764 4453 8777 

HAIL...<.75IN
WIND...60MPH
 
$$

Kurimski
991 
WWUS53 KGRB 170419
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1119 PM CDT FRI JUN 16 2017

WIC061-170429-
/O.CAN.KGRB.SV.W.0097.000000T0000Z-170617T0445Z/
Kewaunee WI-
1119 PM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR KEWAUNEE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

LAT...LON 4505 8704 4501 8710 4492 8712 4477 8726
      4467 8733 4469 8777 4501 8756 4495 8759
      4494 8759 4491 8753 4493 8745 4508 8736
TIME...MOT...LOC 0419Z 250DEG 38KT 4508 8718 4466 8742 4455 8755 

$$

WIC029-170445-
/O.CON.KGRB.SV.W.0097.000000T0000Z-170617T0445Z/
Door WI-
1119 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR DOOR COUNTY...

At 1119 PM CDT, severe thunderstorms were located along a line
extending from near Ephraim to near Algoma to 6 miles north of
Kewaunee, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

these severe thunderstorms will remain over mainly rural areas of
Door County, including the following locations: Brussels, Peninsula
Center, Valmy, Whitefish Bay, Shoemaker Point, Carlsville, Namur,
Vignes, Maplewood and Institute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4505 8704 4501 8710 4492 8712 4477 8726
      4467 8733 4469 8777 4501 8756 4495 8759
      4494 8759 4491 8753 4493 8745 4508 8736
TIME...MOT...LOC 0419Z 250DEG 38KT 4508 8718 4466 8742 4455 8755 

HAIL...<.75IN
WIND...60MPH
 
$$

Kurimski
002 
WWUS53 KGRB 170435
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1135 PM CDT FRI JUN 16 2017

WIC029-170445-
/O.CON.KGRB.SV.W.0097.000000T0000Z-170617T0445Z/
Door WI-
1135 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTH CENTRAL DOOR COUNTY...

At 1135 PM CDT, a severe thunderstorm was located over Jacksonport,
or 11 miles northeast of Sturgeon Bay, moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sturgeon Bay, Jacksonport, Egg Harbor, Whitefish Bay, Clay Banks,
Peninsula Center, Valmy, Institute, Potawatomi State Park and
Whitefish Dunes State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4505 8704 4501 8710 4491 8713 4477 8726
      4467 8733 4484 8747 4493 8745 4508 8736
TIME...MOT...LOC 0435Z 231DEG 36KT 4495 8722 

HAIL...<.75IN
WIND...60MPH
 
$$

Kurimski
629 
WWUS53 KGRB 170443
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1143 PM CDT FRI JUN 16 2017

WIC029-170452-
/O.EXP.KGRB.SV.W.0097.000000T0000Z-170617T0445Z/
Door WI-
1143 PM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DOOR COUNTY WILL
EXPIRE AT 1145 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning will be
allowed to expire.

LAT...LON 4505 8704 4501 8710 4491 8713 4477 8726
      4467 8733 4484 8747 4493 8745 4508 8736
TIME...MOT...LOC 0442Z 228DEG 32KT 4499 8715 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:24 PM CDT, 7 hours 28 minutes earlier.

Area forecast discussion, Jun 16, 3:24 PM CDT, 7 hours 28 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
324 PM CDT Fri Jun 16 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Saturday
Issued at 324 PM CDT Fri Jun 16 2017

Scattered severe storms possible across eastern counties through
the rest of the late afternoon hours with CAPE of 1100 to 1500
J/kg, inverted V soundings and some decent mid level winds. Other
storms further west are not as likely to be severe as instability
is not as strong.

Additional showers and thunderstorms likely later tonight as
upper jet energy arrives from the west. The activity should
generally end by daybreak. Locally heavy rain is possible, but
probably not enough areal coverage to add to high flowing rivers.
Lows tonight will be about 10 degrees above normal.

More thunderstorms possible Saturday, especially late in the day
as a short wave trof approaches from the northern and central
Plains. Severe threat may be limited by the late arrival of the
best upper support to Saturday night. Highs should be 5 to 7
degrees above normal.

.LONG TERM...Saturday Night Through Friday
Issued at 324 PM CDT Fri Jun 16 2017

Mean flow looks to be locked into place through the middle of next
week consisting of:  a broad upper ridge from the eastern Pacific
into the southwest CONUS, an upper ridge over the western Atlantic
and an upper trough situated roughly over the eastern third of
North America. This pattern would bring an active west-northwest
flow into WI with several systems to move through this flow to
bring precipitation chances to the area on a regular basis.
Temperatures are expected to go below normal early next week, then
rise closer to normal mid/late week.

Timing still looks good for a band of showers and thunderstorms to
sweep across northeast WI Saturday night as a surface cold front
(lift) interacts with a shortwave trough (forcing) and sufficient
moisture (dew points in the 50s and 60s). The stronger
instability, deep-layered shear and a mid-level jet max are
expected to be focused to our south, thus the severe risk now
looks marginal at best for central/east-central WI. We will still
need to watch these storms, as well as locally heavy rainfall
since several rivers/streams are still running high. Min
temperatures to be in the middle 50s north-central WI, upper 50s
central WI and lower 60s for eastern WI.

This trough to be situated over the Great Lakes region on Sunday
with northeast WI on the cool, cyclonic side of the trough. This
cooler air aloft, coupled with daytime heating, will steepen low
and mid-level lapse rates and bring at least a chance for showers
and perhaps a few afternoon thunderstorms to the area. Sunday will
see temperatures fall below normal under a blustery west-northwest
wind (sustained at 10-20 mph with higher gusts). Look for readings
to only reach the lower to middle 60s far north-central, to the
lower to middle 70s eastern WI.

Any instability shower activity will fade away Sunday evening upon
sunset, leaving partly to mostly cloudy skies for the rest of
Sunday night. Min temperatures will be more seasonal with readings
in the upper 40s to around 50 degrees north, lower 50s central/far
northeast WI and middle 50s east-central WI. Northeast WI remains
on the cyclonic side of the east-central North American trough on
Monday, however temperatures aloft are not quite as cool.
Therefore, with lapse rates not as steep, there should be less
coverage of showers across the forecast area. Max temperatures for
Monday to range from the middle 60s north-central, to the lower
70s eastern WI (away from Lake MI).

Diurnally driven showers will once again dissipate Monday evening,
however models show the next shortwave trough moving southeastward
toward WI late Monday night into Tuesday. There are some timing
discrepancies among the models favoring Monday night or Tuesday.
Prefer to focus the higher pops on Tuesday due to better
instability and the aid of a 110+ knot upper jet overhead. Max
temperatures for Tuesday are expected to be mainly in the 70-75
degree range.

This system quickly exits the region Tuesday evening, allowing for
a weak area of high pressure to move into the western Great Lakes
for Tuesday night into Wednesday morning. Expect skies to clear
and winds to diminish, thus Tuesday night appears to be the
coldest night of the extended period with lower to middle 40s
north-central, lower to middle 50s east-central WI. There is
another timing issue with the next upstream system as the GFS
already trying to send showers/thunderstorms into WI Wednesday
afternoon. Have sided with the slower ECMWF/CMC models and keep
northeast WI dry through Wednesday. Max temperatures by Wednesday
should be closer to normal as winds back to the southwest.

This next system does move across the region Wednesday night into
Thursday with the help of some WAA, so more showers/thunderstorms
will be needed in the forecast. The forecast gets more uncertain
headed into next Friday as timing of these systems becomes more
difficult. Have followed the model consensus and will continue the
trend of needing a small pop in the forecast until the mean flow
changes. Temperatures should remain close to normal through the
end of the work week.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1252 PM CDT Fri Jun 16 2017

Scattered thunderstorms will be increasing as the day
goes on, but VFR conditions are expected outside of any convective
activity. Light aircraft should watch out for downdrafts in the
vicinity of virga, as the air is dry below the cloud base. The
scattered storms will end from west to east overnight.

There is a chance that some low clouds or fog could from late
tonightwhere significant rain falls. Scattered showers and isolated
thunderstorms are possible Saturday. SHowers and thunderstorms are
likely Saturday night.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......Kallas
AVIATION.......RDM
Hazardous weather outlook, Jun 16, 2:56 PM CDT, 7 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
256 PM CDT Fri Jun 16 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
256 PM CDT Fri Jun 16 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms will continue into tonight. There is a
marginal risk of severe storms with strong winds and large hail.

Due to recent heavy rains, many streams and rivers are flowing
faster than usual, and a few are above flood stage. Boaters and
fishermen should use caution due to fast flows.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

There is a marginal risk of severe storms Saturday afternoon into
Saturday evening, generally south of a line from Plainfield to
Kewaunee. The main threats would be damaging winds and large
hail.

Thunderstorms are also possible at times next week, especially
during the afternoon hours. However, it is too early to determine
their severe potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation should not be needed tonight.

LMZ521-522-541>543-172000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
256 PM CDT Fri Jun 16 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Scattered thunderstorms are expected this evening. A few storms
could produce strong winds and hail.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Thunderstorms will be possible at times through much of the
period. The best chance will occur Saturday night, when strong
to severe storms are possible.

RDM/AK

In the hours before

Special weather statement, Jun 16, 7:46 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Green Bay WI
746 PM CDT FRI JUN 16 2017

WIZ030-035-036-170130-
Marathon WI-Wood WI-Portage WI-
746 PM CDT FRI JUN 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR WOOD...NORTHWESTERN PORTAGE AND
WESTERN MARATHON COUNTIES UNTIL 830 PM CDT...

At 745 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Greenwood to 12 miles northeast of Millston.
Movement was northeast at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Abbotsford and Pittsville around 810 PM CDT.

Other locations impacted by these storms include Milladore, Edgar,
North Wood County Park, Auburndale, March Rapids, Hewitt, Blenker,
Fenwood, Bakerville and Colby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4503 9031 4503 9020 4512 9020 4512 9008
      4450 8972 4426 9032
TIME...MOT...LOC 0045Z 226DEG 42KT 4476 9058 4431 9044

Kurimski
Special weather statement, Jun 16, 8:14 PM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Green Bay WI
814 PM CDT FRI JUN 16 2017

WIZ030-035-036-170200-
Marathon WI-Wood WI-Portage WI-
814 PM CDT FRI JUN 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD...NORTHWESTERN
PORTAGE AND WESTERN MARATHON COUNTIES UNTIL 900 PM CDT...

At 814 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Loyal to near Pittsville.
Movement was northeast at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Colby around 830 PM CDT.
  Abbotsford around 835 PM CDT.

Other locations impacted by these storms include Milladore, Edgar,
North Wood County Park, Big Eau Pleine County Park, Moon, Auburndale,
March Rapids, Hewitt, Blenker and Dancy.

LAT...LON 4494 9032 4510 8997 4458 8943 4443 9013
      4461 9032
TIME...MOT...LOC 0114Z 245DEG 24KT 4481 9042 4451 9011

Kurimski
Special weather statement, Jun 16, 8:21 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Green Bay WI
821 PM CDT FRI JUN 16 2017

WIZ018-030-170200-
Marathon WI-Lincoln WI-
821 PM CDT FRI JUN 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN AND
NORTHWESTERN MARATHON COUNTIES UNTIL 900 PM CDT...

At 821 PM CDT, Doppler radar was tracking a strong thunderstorm near
Colby, or 21 miles south of Medford, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Spencer around 825 PM CDT.
  Colby around 830 PM CDT.
  Abbotsford around 835 PM CDT.

Other locations impacted by this storm include Edgar, Cherokee,
Little Chicago, March Rapids, Hamburg, Poniatowski, Athens, Rib
Falls, Milan and Colby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4498 9032 4504 9022 4503 9020 4505 9020
      4512 9007 4512 9005 4514 9004 4520 8993
      4498 8972 4474 9032
TIME...MOT...LOC 0121Z 235DEG 29KT 4483 9037

Kurimski
Special weather statement, Jun 16, 8:38 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
838 PM CDT FRI JUN 16 2017

WIZ019-020-030-031-170245-
Shawano WI-Langlade WI-Marathon WI-Menominee WI-
838 PM CDT FRI JUN 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARATHON...
MENOMINEE...SOUTH CENTRAL LANGLADE AND WESTERN SHAWANO COUNTIES UNTIL
945 PM CDT...

At 838 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Neopit to 8 miles southeast of Mosinee.
Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Neopit around 845 PM CDT.
  Bevent around 855 PM CDT.
  Wittenberg around 910 PM CDT.
  Keshena and Legend Lake around 945 PM CDT.

Other locations impacted by these storms include College Of Menominee
Nation, Aniwa, Elderon, Mattoon, Pike Lake, Upper Bass Lake, Holt,
Birnamwood, Tigerton and Eland.

LAT...LON 4511 8910 4511 8848 4504 8849 4468 8875
      4470 8968
TIME...MOT...LOC 0138Z 258DEG 41KT 4501 8890 4467 8961

Eckberg
Special weather statement, Jun 16, 9:07 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Green Bay WI
907 PM CDT FRI JUN 16 2017

WIZ020-021-031-036>038-074-170245-
Southern Oconto County WI-Waupaca WI-Shawano WI-Outagamie WI-
Northern Oconto County WI-Portage WI-Menominee WI-
907 PM CDT FRI JUN 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PORTAGE...EASTERN
MENOMINEE...CENTRAL OCONTO...NORTHERN WAUPACA...NORTHWESTERN
OUTAGAMIE AND SHAWANO COUNTIES UNTIL 945 PM CDT...

At 907 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mountain to 9 miles southwest of Neopit to
7 miles east of Stevens Point. Movement was east at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Mountain around 910 PM CDT.
  Neopit around 920 PM CDT.
  Keshena around 930 PM CDT.
  Legend Lake around 940 PM CDT.

Other locations impacted by these storms include College Of Menominee
Nation, Schmidt Corner, Breed, Sugar Bush, Hayes, Tigerton, Hickory
Corners, Whitcomb, Nelsonville and Frazer Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4519 8850 4519 8819 4511 8819 4511 8816
      4468 8819 4459 8857 4445 8875 4446 8955
TIME...MOT...LOC 0207Z 248DEG 32KT 4520 8842 4487 8894 4451 8941

Eckberg
Local storm report, Jun 16, 9:23 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             5 S WITTENBERG          44.74N 89.15W
06/16/2017  M0.25 INCH       SHAWANO            WI   TRAINED SPOTTER

            PEA SIZED HAIL AND VERY HEAVY RAINFALL.

&&

KLB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:46 PM CDTSpecial Weather StatementGRBWood44 min
Jun 16, 8:14 PM CDTSpecial Weather StatementGRBWood46 min
Jun 16, 8:21 PM CDTSpecial Weather StatementGRBMarathon39 min
Jun 16, 8:38 PM CDTSpecial Weather StatementGRBMenominee, Shawano67 min
Jun 16, 9:07 PM CDTSpecial Weather StatementGRBMenominee, Oconto, Portage, Shawano, Waupaca38 min
Jun 16, 9:17 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano, Waupaca39 min
Jun 16, 10:11 PM CDTSpecial Marine WarningGRB94 min
Jun 16, 10:24 PM CDTSpecial Marine WarningGRB66 min
Jun 16, 10:57 PM CDTSpecial Marine WarningGRB2 hr
Jun 17, 3:54 PM CDTSpecial Weather StatementGRBKewaunee51 min
Jun 17, 4:11 PM CDTSpecial Weather StatementGRBBrown34 min
Jun 17, 4:37 PM CDTSpecial Weather StatementGRBKewaunee38 min
Jun 17, 6:43 PM CDTSpecial Weather StatementGRBManitowoc32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.